MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Suture Cinch - Long; Endoscopic Tissue Approximation Device

BOSTON SCIENTIFIC CORPORATION Suture Cinch - Long; Endoscopic Tissue Approximation Device
Model Number M00505550
Medical Device Problem Codes Break (1069); Adverse Event Without Identified Device or Use Problem (2993); Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block h3: the device was returned for analysis; however, the investigation is still in progress.A supplemental report will be submitted when the investigation is complete or if additional relevant information becomes available.Block h6: imdrf code a0401 captures the reportable event of cinch wire break.Imdrf code a150101 captures the reportable event of failure to deploy.Imdrf code f2301 captures the reportable event of additional device required.
 
Event or Problem Description
It was reported to boston scientific that a suture cinch was utilized during a colonoscopy procedure on (b)(6) 2026, for polyp removal.During the procedure, the suture cinch wire broke while the technician was closing the handle.The staff had to troubleshoot by breaking the handle and manually pulling the wire the rest of the way with a clamp.Procedure was completed with the original device.No patient complications were reported as a result of the event.

Brand Name
Suture Cinch - Long
Common Device Name
Endoscopic Tissue Approximation Device
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key25363980
Report Number3005099803-2026-02256
Device Sequence Number16115724
Product Code OCW
UDI-Device Identifier00191506049188
UDI-Public(01)00191506049188(17)280907(10)37399016
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00505550
Device Catalogue NumberM00505550
Device Lot Number0037399016
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/20/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2026
Supplement Date Received by Manufacturer06/19/2026
07/14/2026
Initial Report FDA Received Date06/02/2026
Supplement Report FDA Received Date07/14/2026
08/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3005099803-07142026-006R
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown